MAUDE Adverse Event Report: MEDTRONIC IRELAND TALENT OCCLUDER; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND TALENT OCCLUDER; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number OCL12US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802)
Date of Event 06/03/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: o cl14us, serial/lot #: (b)(4), ubd: 12-apr-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system and talent occluder plugs were implanted in a patient for the emergency endovascular treatment of a ruptured abdominal aortic aneurysm.It was reported that the patient presented with a ruptured abdominal aortic aneurysm and was grey in color upon arrival.It was reported that the physician chose the sizing of the devices via angiogram choosing an endurant aui and a 16x24x93 endurant limb.Two talent occluder plugs were implanted on the right side to occlude the iliac artery.Once the evar procedure was completed the procedure transitioned to a fem-fem bypass.It was reported that the patients¿ blood pressure was low during the entire procedure and remained low after the evar.The physician remarked that the patients abdomen felt like a drum and the decision was made to open up the abdomen to explore for internal bleeding, none was found yet the patients¿ blood pressure kept dropping.Resuscitation was attempted for 20 minutes but the patient expired.As per the physician, the cause of the event was due to multiple comorbidities; chronic renal failure and shock.The definitive cause of the rupture could not be determined.No additional clinical sequelae were reported.

Brand Name
TALENT OCCLUDER
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7637046
Report Number2953200-2018-00892
Device Sequence Number2413035
Product Code MIH
UDI-Device Identifier00613994573148
UDI-Public00613994573148
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2019
Device Model NumberOCL12US
Device Catalogue NumberOCL12US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age75 YR